# SDR DALA2023112009559

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 74,386 hours, 28,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 DOOR ARM LEVER JAMMED IN BETWEEN ARM/DISARM POSITION. CORRECTIVE ACTION: T/S PER B757 FIM 52-11. FOUND DEBRIS IN DOOR WAY IMPEDING GIRT BAR MOVEMENT. CLEARED DEBRIS, AND OPS RETURNED TO NORMAL. (4991198)
